# SDR MWEA00024

- Difficulty date: January 12, 2000
- Submitted: January 21, 2000
- Operation: Air carrier
- Aircraft: N207ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47794
- Aircraft time: 37,797 hours, 29,858 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 591213071
- Condition: Gouged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND VERTICAL STABILIZER SKIN IS GOUGED UNDER THE FORWARD UPPER HORIZONTAL STABILIZER FAIRING.  MTC FABRICATED AND INSTALLED DOUBLER.
